IMHE OpenIR  > Journal of Mountain Science  > Journal of Mountain Science-2013  > Vol10 No.6
A generalized limit equilibrium method for the solution of active earth pressure on a retaining wall
Ouyang Chao-jun1,2,3; Xu Qiang3; He Si-ming1,2; Luo Yu1,2; Wu Yong1,2
Corresponding AuthorHE Si-ming
2013
Source PublicationJOURNAL OF MOUNTAIN SCIENCE
ISSN1672-6316
EISSN1993-0321
Volume10Issue:6Pages:1018-1027
SubtypeArticle
AbstractIn this paper, a generalized limit equilibrium method of solving the active earth pressure problem behind a retaining wall is proposed. Differing from other limit equilibrium methods, an arbitrary slip surface shape without any assumptions of pre-defined shapes is needed in the current framework, which is verified to find the most probable failure slip surface. Based on the current computational framework, numerical comparisons with experiment, discrete element method and other methods are carried out. In addition, the influences of the inclination of the wall, the soil cohesion, the angle of the internal friction of the soil, the slope inclination of the backfill soil on the critical pressure coefficient of the soil, the point of application of the resultant earth pressure and the shape of the slip surface are also carefully investigated. The results demonstrate that limit equilibrium solution from predefined slip plane assumption, including Coulomb solution, is a special case of current computational framework. It is well illustrated that the current method is feasible to evaluate the characteristics of earth pressure problem.
KeywordLimit Equilibrium Method Retaining Wall Active Earth Pressure Critical Slip Surface
WOS HeadingsScience & Technology ; Life Sciences & Biomedicine
DOI10.1007/s11629-013-2576-x
WOS Subject ExtendedEnvironmental Sciences & Ecology
Indexed BySCI
WOS KeywordHORIZONTAL SLICE METHOD ; COHESIONLESS ; STABILITY ; SURFACE ; SLOPES ; SOILS
Language英语
Quartile4区
TOP
WOS SubjectEnvironmental Sciences
WOS IDWOS:000327459900010
Funding OrganizationChinese Academy of Sciences(KZZD-EW-05-01) ; NSFC(41101008 ; Institute of Mountain Hazards and Environment, Chinese Academy of Sciences ; State Key Laboratory of Geohazard Prevention and Geoenvironment Protection (Chengdu University of Technology)(SKLGP2011K010) ; 41272346)
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.imde.ac.cn/handle/131551/6531
CollectionJournal of Mountain Science_Journal of Mountain Science-2013_Vol10 No.6
山地灾害与地表过程重点实验室
Affiliation1.Chinese Acad Sci, Key Lab Mt Hazards & Surface Proc, Chengdu 610041, Peoples R China
2.Chinese Acad Sci, IMHE, Chengdu 610041, Peoples R China
3.Chengdu Univ Technol, State Key Lab Geohazard Prevent & Geoenvironm Pro, Chengdu 610059, Peoples R China
First Author Affilication中国科学院水利部成都山地灾害与环境研究所
Recommended Citation
GB/T 7714
Ouyang Chao-jun,Xu Qiang,He Si-ming,et al. A generalized limit equilibrium method for the solution of active earth pressure on a retaining wall[J]. JOURNAL OF MOUNTAIN SCIENCE,2013,10(6):1018-1027.
APA Ouyang Chao-jun,Xu Qiang,He Si-ming,Luo Yu,&Wu Yong.(2013).A generalized limit equilibrium method for the solution of active earth pressure on a retaining wall.JOURNAL OF MOUNTAIN SCIENCE,10(6),1018-1027.
MLA Ouyang Chao-jun,et al."A generalized limit equilibrium method for the solution of active earth pressure on a retaining wall".JOURNAL OF MOUNTAIN SCIENCE 10.6(2013):1018-1027.
Files in This Item:
File Name/Size DocType Version Access License
A Generalized Limit (1552KB) 开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ouyang Chao-jun]'s Articles
[Xu Qiang]'s Articles
[He Si-ming]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ouyang Chao-jun]'s Articles
[Xu Qiang]'s Articles
[He Si-ming]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ouyang Chao-jun]'s Articles
[Xu Qiang]'s Articles
[He Si-ming]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: A Generalized Limit Equilibrium Method for the Solution of.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.